Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped taking ovral-l. Started watery and less quantity periods. Should I start the pill again?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
suggested that the ovral-l tablets may be discontinued if there's no sexual intercourse for the next 3-4 months, and also you indicated that these may have been prescribed to regularize the periods, as our health doctor had said so. We were thinking whether it needed to be discontinued, or not, and was not clear. Anyway, we decided to stop taking these pills. Now, it has been found that she's got her period again (on the 7th day after stopping the pills), and is found to be very watery, of less quantity. What is she supposed to do now, should she start taking the pills again, or not?

Also, our health doctor earlier indicated that the possible cause of miscarriage may be the weakness, but didn't hint at what's weak--the fertilisation or wife's health (in terms of less haemoglobin).

Pls clear our doubts.
Posted Tue, 31 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Minoo Bhagia 12 hours later

Welcome back

Actually the Question got answered by two doctors due to technical difficulties of the website.

If you see the answers you will find two of them one written by me and other one by some other doctor.

I told you not to take pills as there can be side effects of pills so why to give them if there is no indication but some doctor's prefer them.

They can cause withdrawal bleeding or irregular bleeding

She can see this cycle without pills , if it comes twice in a month then she should start them otherwise there is no need.

Iron supplements should be given regularly along with XXXXXXX leafy vegetables and fresh fruits.

I hope I have answered your query.

If anything else you want to know you can revert back to me.

Best wishes

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor